# SDR FOTR20170922001

- Difficulty date: September 22, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N673AN
- Make and model: Boeing 757223
- Aircraft serial: 29423
- Aircraft time: 49,558 hours, 17,068 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13185
- Condition: Cracked
- Location: Fuselage
- Part time: 49,558 hours, 17,068 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME HAS A CRACKED HOLE AT STA 350 BETWEEN STRINGER 3L-4L.
